# SDR UALA2011072503780

- Difficulty date: July 23, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 43,753 hours, 17,829 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2079003AC
- Part serial: 17
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYSTEM 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  REPLACED OUTFLOW VALVE.
